# SDR IPXA2023070402978

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 88,293 hours, 18,404 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: RHFMC4052506955L
- Part serial: RHFMC9702905
- Condition: Frozen
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRTURN BACK DUE TO BOTH FMC UNRESPONSIVE IN LEGS + ROUTE PAGES ENTIRE ROUTE WAS ERASED. BOTH FMC IN STANDBY ONE. REPLACED BOTH FMC IAW AMM: 34-61-02/401, REV: 139. OPS TEST SATIS, VERIFIRED CORRECT SOFTWARE P/N ARE INSTALLED IAW SOFTWARE MATRIX, REV: 130.  CRN97068215 / ULLMER / Q9DY421Y
